Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 18, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Feb 9, 2017, 4:12 AM EST. It took effect at Feb 9, 2017, 10:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2017, 4:12 AM EST (09:12 UTC)
- In effect from
- Feb 9, 2017, 10:00 AM EST
- Expired
- Feb 10, 2017, 10:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
062 WHUS71 KCLE 090912 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 412 AM EST THU FEB 9 2017 LEZ142>146-091715- /O.NEW.KCLE.SC.Y.0018.170209T1500Z-170210T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 412 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM FRIDAY FROM MAUMEE BAY TO WILLOWICK. * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...1 TO 2 FEET BUILDING TO 2 TO 4 FEET IN ICE FREES AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-091715- /O.NEW.KCLE.SC.Y.0018.170209T1800Z-170210T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 412 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM FRIDAY FROM WILLOWICK TO RIPLEY NEW YORK. * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...BUILDING TO 3 TO 6 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
5 follow-up statements
429 WHUS71 KCLE 091501 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1001 AM EST THU FEB 9 2017 LEZ147>149-092315- /O.EXT.KCLE.SC.Y.0018.170209T1501Z-170210T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1001 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...NORTHWEST 20 T0 25 KNOTS TODAY...BECOMING WEST 10 TO 20 KNOTS LATE TONIGHT. * WAVES...BUILDING TO 3 TO 6 FEET BY TONIGHT. WAVES WILL DECREASE TO 2 TO 4 FEET BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>146-092315- /O.CON.KCLE.SC.Y.0018.000000T0000Z-170210T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 1001 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
622 WHUS71 KCLE 092107 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 407 PM EST THU FEB 9 2017 LEZ142>146-100515- /O.CON.KCLE.SC.Y.0018.000000T0000Z-170210T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 407 PM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...IN ICE FREE AREAS...2 TO 4 FEET DECREASING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-100515- /O.CON.KCLE.SC.Y.0018.000000T0000Z-170210T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 407 PM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...NORTHWEST 20 T0 25 KNOTS TODAY...BECOMING WEST 10 TO 20 KNOTS LATE TONIGHT. * WAVES...3 TO 6 FEET DECREASING TO 2 TO 4 FEET LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
097 WHUS71 KCLE 100253 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 953 PM EST THU FEB 9 2017 LEZ142>146-100900- /O.CON.KCLE.SC.Y.0018.000000T0000Z-170210T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 953 PM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS SHIFTING TO THE SOUTHWEST AND DECREASING BY 4 AM. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-101100- /O.CON.KCLE.SC.Y.0018.000000T0000Z-170210T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 953 PM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS SHIFTING TO THE SOUTHWEST AT 10 TO 20 KNOTS FRIDAY MORNING. * WAVES...4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
250 WHUS71 KCLE 100927 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 427 AM EST FRI FEB 10 2017 LEZ142>146-101030- /O.EXP.KCLE.SC.Y.0018.000000T0000Z-170210T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 427 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA ON WESTERN LAKE ERIE. SOUTHWEST WINDS 10 TO 15 KNOTS WILL BECOME SOUTH WITH WAVES AVERAGING 1 TO 3 FEET. $$ LEZ147>149-101500- /O.CON.KCLE.SC.Y.0018.000000T0000Z-170210T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 427 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHWEST 10 TO 20 KNOTS BECOMING SOUTH. * WAVES...3 TO 5 FEET IN THE NEARSHORE WATERS EARLY THIS MORNING SUBSIDING TO 1 TO 3 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
165 WHUS71 KCLE 101504 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1004 AM EST FRI FEB 10 2017 LEZ147>149-101615- /O.EXP.KCLE.SC.Y.0018.000000T0000Z-170210T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1004 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WAVES WILL CONTINUE TO DECREASE TODAY AS WINDS SHIFT TO THE SOUTH...THUS THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 3:54 AM EST, 18 minutes earlier.
Area forecast discussion, Feb 9, 3:54 AM EST, 18 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 354 AM EST Thu Feb 9 2017 .SYNOPSIS... Low pressure will move well east and away from the area today. High pressure will build gradually southeast to the Ohio Valley by tonight and to the Carolina coast by Friday night. A warm front will lift northeast across the area Friday night. A weak area of low pressure will move east across the Ohio Valley Saturday night into Sunday morning. A ridge of high pressure will build east into the area Monday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As high pressure continues to build east toward the area, flow is setting up to cause some light lake effect snow to develop across the area from lakes Michigan and Erie. Latest radar continues to show some light snow blossoming across the area at this time. Expecting snow accumulations to be less than an inch in general today. The reason for the lighter snow accumulations is the areas of snow will be gradually shifting across the area limiting accumulations. Otherwise, it is going to be another cold one today. As this brief cold air advection takes place, we will see temperatures remain nearly steady or fall slightly during the day as cold pool arrives. Looking at highs in the lower to middle 20s this morning. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... Surface high pressure begins to build east across the area this evening into tonight. This should begin to quickly disrupt the flow of air across the Great Lakes into the area and bring an end to the threat for the weak lake effect snow. Gradual clearing will take place from west to east and that means one thing...cold. Winds will diminish to light westerly or southwesterly in the west and this should allow for a good radiational cooling night to take place. As cold air advection continues through the night but begins to wane, looking at lows falling into the 10 to 12 range in the east and lower teens in the west. Temperatures should recover nicely for Friday as the high pressure center moves east into the Ohio Valley and broad upper level ridge builds east over the region. Southerly flow will develop on the back side of the high to bring the warm air into the local area. A swath of moisture will slide east across the area with the warm front and this could bring some light snow to the extreme northeast Friday night into Saturday morning. The warm front will sag south across the Ohio River where it will become stationary as another slug of moisture pushes east into the area Saturday night. This feature will bring with it another chance for rain that will persist through Sunday and then taper off Sunday night as the weak low pushes east allowing high pressure to build into the area. Overall pattern trends toward a warmup for the weekend with a slight cooling by Sunday night as cold air advection takes place in advance of the high pressure moving east toward the area. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... Pacific high pressure will build east across the Great Lakes and Ohio valley early next week. Some cold air may linger across extreme northeast Ohio and northwest PA on Monday on the backside of an east coast storm. The next cold front is progged to drop across the Great Lakes sometime Tuesday or Tuesday night depending on the model of your choice. The ECMWF tries to phase with a southern branch system but the other models are not as enthusiastic. Will keep the forecast dry Tuesday given the amount of ridging between the systems. The trough aloft is progged to drop across the Great Lakes on Wednesday and will include a chance of snow showers/flurries, especially in the snowbelt. Temperatures will continue above normal Monday into Tuesday then colder by Wednesday. && .AVIATION /06Z Thursday THROUGH Monday/... Bulk of widespread snow is now, as of 05Z, exiting the eastern terminals. IFR for the most part is exiting with it...leaving behind solid MVFR ceilings. A break is expected...but then a shortwave aloft will swing across toward morning and through the morning hours that will bring scattered light snow showers to most of the terminals. After that expect some lake effect to affect CLE/CAK eastward for the afternoon. All of this activity is difficult to predict for the TAFs...in timing, placing, and knowing the degree of impact it will have. For now have hinted at the snow for a period of 4+ hours and left it at that while in MVFR category. There very well may be some IFR vsby at times in -SN. As winds back to the west during the evening expecting clearing or at least VFR conditions to start making their way eastward. Gusts will increase during the day Thursday...with most gusting around 25 knots...but TOL/CLE/ERI may hit upwards of 32 knots. OUTLOOK...Areas of non-VFR lingering across northeast OH and northwest PA Thursday night into Friday. Non VFR possible again Saturday night and Sunday...lingering across ne OH/nw PA into Monday. && .MARINE... Arctic high pressure will build quickly east today across the western Great Lakes to the eastern Great Lakes by late afternoon. Winds will increase as the high builds east and small craft advisories will be issued from west to east today. Winds will diminish by Friday as the surface high builds in. Winds will back to southwest on Friday and increase again by Friday night ahead of the next cold front. The next front should cross Lake Erie Saturday night. A wave of low pressure may develop on the front by Sunday so not a lot of confidence yet on the timing of the wind shift and strength of the wind later Saturday into Sunday. A large area of Pacific high pressure will build east early next week. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Lombardy NEAR TERM...Lombardy SHORT TERM...Lombardy LONG TERM...Kosarik AVIATION...Oudeman MARINE...Kosarik
Hazardous weather outlook, Feb 9, 3:56 AM EST, 16 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 356 AM EST Thu Feb 9 2017 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-100900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 356 AM EST Thu Feb 9 2017 This Hazardous Weather Outlook is for north central Ohio...northeast Ohio...northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-100900- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 356 AM EST Thu Feb 9 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 10:00 AM EST | Special Weather Statement | CLE | Erie, Lorain, Medina | 60 min |
| Feb 9, 10:59 AM EST | Special Weather Statement | CLE | Lorain, Medina, Portage, Stark, Summit | 91 min |
| Feb 9, 12:22 PM EST | Special Weather Statement | CLE | Mahoning, Portage, Stark, Summit, Wayne | 83 min |
| Feb 9, 1:35 PM EST | Special Weather Statement | CLE | Geauga, Mahoning, Portage, Trumbull | 85 min |
| Feb 9, 11:53 AM EST | Lake Effect Snow Advisory | CLE | Crawford, Erie | 10 hr |
| Feb 9, 12:26 PM EST | Special Weather Statement | CLE | Erie | 49 min |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.